# SDR 2022FA0000534

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: General aviation
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator
- Part number: FA2H312
- Part serial: 270408007
- Condition: Separated
- Part time: 1,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM REGULATOR SEPARATED AND CAME APART AT THE ADHESIVE BOND LINE BETWEEN THE MACHINED ALUMINUM BODY BODY AND FIREWALL MOUNTING FLANGE. UNIT WAS NOT MISHANDLED IN ANY WAY AND APPEARS TO BE IN OTHERWISE EXCELLENT CONDITION. I WAS VERY SURPRISED TO SEE THAT ONLY A PASTE TYPE ADHESIVE WAS HOLDING THIS PART TOGETHER. NO MECHANICAL FASTENING OF ANY KIND. HAD THIS HAPPENED DURING FLIGHT IN IMC, THE AIRCRAFT WOULD HAVE LOST ALL VACUUM POWERED GYROSCOPIC FLIGHT INSTRUMENTS
